# SDR HEEA077771

- Difficulty date: January 28, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N493PH
- Make and model: Bell 407
- Aircraft serial: 53393
- Aircraft time: 2,625 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Bearing
- Part number: 407340339101
- Part serial: ZV12050
- Condition: Rough
- Location: Cooler Blower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COOLER BLOWER BEARING SOUNDS ROUGH AND GREASE TURNING BLACK.
